Stochastic invariance and consistency of financial models
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 11 (2000) no. 2, pp. 67-80
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The paper is devoted to a connection between stochastic invariance in infinite dimensions and a consistency question of mathematical finance. We derive necessary and sufficient conditions for stochastic invariance of Nagumo’s type for stochastic equations with additive noise. They are applied to Ornstein-Uhlenbeck processes and to specific financial models. The case of evolution equations with general noise is discussed also and a comparison with recent results obtained by geometric methods is presented as well.
@article{RLIN_2000_9_11_2_a0,
author = {Zabczyk, Jerzy},
title = {Stochastic invariance and consistency of financial models},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {67--80},
year = {2000},
volume = {Ser. 9, 11},
number = {2},
zbl = {0978.60039},
mrnumber = {MR1797512},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2000_9_11_2_a0/}
}
TY - JOUR AU - Zabczyk, Jerzy TI - Stochastic invariance and consistency of financial models JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2000 SP - 67 EP - 80 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_2000_9_11_2_a0/ LA - en ID - RLIN_2000_9_11_2_a0 ER -
%0 Journal Article %A Zabczyk, Jerzy %T Stochastic invariance and consistency of financial models %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2000 %P 67-80 %V 11 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_2000_9_11_2_a0/ %G en %F RLIN_2000_9_11_2_a0
Zabczyk, Jerzy. Stochastic invariance and consistency of financial models. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 11 (2000) no. 2, pp. 67-80. http://geodesic.mathdoc.fr/item/RLIN_2000_9_11_2_a0/